Skip to Content

User Reviews for Adenosine

Also known as: Adeno-jec, Adenocard, Adenoscan, My-O-Den

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Adenosine.

Filter by:
Condition DownUp Reviews Compare Avg. Ratings DownUp
Supraventricular Tachycardia 5 reviews 40 medications
   
7.8
Summary of Adenosine reviews 5 reviews 7.8

Reviews for Adenosine

For Supraventricular Tachycardia: "I have had this given through IV 2x and each time it cause my heart rate to go up to 200 and up, it never lowered it. Yes I had the crazy heavy feeling (like an elephant is on my chest) couldn't breath and was hot and dizzy not good! I will not allow doctors to inject this while having an episode I get another medication that works for me. Unfortunately adenosine doesn't!"

   
1.0

Tanms November 27, 2016

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Supraventricular Tachycardia: "Could not control my heart rate naturally after going into SVT of 200 bpm. Tried bearing down, breathing techniques, but nothing worked. Had my wofe drive me into the ER where they prepped me for an IV and then gave me Adenosine. First time ever I had taken it for my SVT in the 36 years I have had it. It dropped my heart rate instantly to 130 then down to 90. I was amazed and relieved. I still prefer controling it myself but it is good to know there is something out there that works to control it when all other ways fail. I had no burning experience like others did. I do have a cottony feeling head and extreme tiredness 2 days after but that seems to come with a 1-2 hour 200bpm episode."

   
10

Cpayne9 August 30, 2016

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Supraventricular Tachycardia: "This drug was given to me when I was totally unaware of what was going on. I was transported 60 miles to nearest heart center. Given to me a second time in 12 hours. I was aware and let me tell you it was painful in my chest and then I got an intense headache. The doctor tried to get me to take the drug a third time about 24 hours later, and I said no! I ended up putting my head into a bucket of ice water to get my heart rate back down to normal. There are ways to do things with out chemicals! over and over again!"

   
8.0

marylyndj (taken for less than 1 month) December 17, 2015

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Supraventricular Tachycardia: "Heart ramped up to 200 bpm. Received two doses of adenosine in ambulance as first dose didn't work. EMT's warned me it would cause some pretty unpleasant feelings. Intense burning and pressure occurred instantaneously, from my head to my toes. It was pretty horrific, but short lived. I even manged to joke how excited I was to receive a second dose and experience it again. Heart rate was in upper 90's by time I was settled in emergency room at the hospital."

   
10

Anonymous September 7, 2011

11 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For : "I have had to use this medication several times due to rapid heartrate. The highest my heart has increased is 260 bpm. Anytime I have had to call 911 they insert and IV and this medication is pushed very quickly through the IV. I do feel a good bit of pressure in my head. But it doesn't hurt in any way. They ususally have to do it twice for my heart rate to convert. It always works. It's not a problem once you understand that you are literally using a CTRL, ALT, DELETE technique. I have never had a side effect to this. My only effect to my experiences are....exhaustion for just having ran a marathon without actually have to run 26 miles. :)"

   
10

Anonymous January 19, 2011

10 users found this comment helpful. Did you?   Yes   No Report as inappropriate

For Supraventricular Tachycardia: "Heart rate was 240 I arrived at the ER within 5 minutes because I live 2 blocks from the hospital and yes I know but I drove myself. Second dose of adenosine lowered heart rate to 110 then it returned to normal within 2 hours. Didn't like the effects as it was given but I feel it saved my life. Felt burning from head to toe, head pressure and felt like a wave like panic attacks."

   
8.0

Anonymous August 31, 2010

17 users found this comment helpful. Did you?   Yes   No Report as inappropriate
Hide